MAUDE Adverse Event Report: LEVENTON S.A.U. RATE FLOW; REGULATOR IV SET

LEVENTON S.A.U. RATE FLOW; REGULATOR IV SET
Model Number L2590263-V5922
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
On june 5th 2023, medwatch voluntary report mw5117708 was received from us importer.Medwatch report mw5117708 states: received call from patient stating that her metronidazole infusion is infusing over 30 minutes instead of the 60 minutes it should be.Patient reports that the lot for the v5922 tubing is 221201l.
 
Additional Manufacturer Narrative
Investigation: the review of our internal nonconformance and complaint systems did not identify any quality issues or trends in the batch record of the possible affected product.As the unit related to this complaint was not kept for inspection, an exhaustive evaluation of the informed defect was not possible and only the units from the archives of samples were evaluated.Retained units of the affected lot from the leventon's archive of samples were sent to a flow accuracy test.All units were assessed at three flow rates (low, mid and high).All results were within specifications.Conclusion: the event could not be confirmed as the affected samples could not be assessed.It is very important to have the faulty unit of every complaint informed to do accurate evaluations of the possible causes of the informed defects.For a correct operation of the device instructions of use must be followed, highlighting the following warnigs: the level of the solution to be administered must be at 80cm above the patient midaxillary line.The flow rate must be always be verified by counting drops, the scale on the device is only a reference for this setting.Do not set the regulator near the open position; flow rates up to 2500ml/h could be reached.

Brand Name
RATE FLOW
Common Device Name
REGULATOR IV SET
Manufacturer (Section D)
LEVENTON S.A.U.
ronda can margarit 38
pol. ind. can margarit
sant esteve sesrovires, barcelona 08635
SP  08635
Manufacturer (Section G)
LEVENTON S.A.U.
ronda can margarit 38
pol. ind. can margarit
sant esteve sesrovires, barcelona 08635
SP   08635
Manufacturer Contact
david salvatierra
ronda can margarit 38
pol. ind. can margarit
sant esteve sesrovires, barcelona 08635
SP   08635
MDR Report Key17180787
Report Number9611707-2023-00002
Device Sequence Number6495835
Product Code FPA
UDI-Device Identifier08436020767302
UDI-Public08436020767302
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K952810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2025
Device Model NumberL2590263-V5922
Device Lot Number221201L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown